# SDR YENA20091029146

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 5,429 hours, 3,112 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1707789E
- Part serial: 1214
- Condition: Failed
- Location: Nr 1
- Part time: 5,437 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1206 - RSW-HPN DIVERTED TO JFK DO TO EICAS MESSAGE "SPDA FAIL".  MX PERFORMED AMM FIM TASK 24-61-00-810-830-A00 AND -855-A00 REPLACED SPDA NR 1 MICRO COMM MODULE SLOT 8 IAW 24-61-07.  ALL OPS CHECKS NORMAL.  RETURNED TO SERVICE.
